# SDR DALA2021081104619

- Difficulty date: August 10, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910157109
- Part serial: 90001
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: AFT CARGO DOOR FWD LOWER EDGE OF DOOR SKIN IS KNIFE EDGE / CA: REPAIRED REF. 717 SRM 52-00-01-2R REPAIR 8 REV. REL. 60.00. REPAIRED REF. 717 SRM 52-00-01-2R REPAIR 8 REV. REL. 60.00.
